Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homology of Azumaya algebras


Authors: G. Cortiñas and C. Weibel
Journal: Proc. Amer. Math. Soc. 121 (1994), 53-55
MSC: Primary 16E40; Secondary 18G60
DOI: https://doi.org/10.1090/S0002-9939-1994-1181159-5
MathSciNet review: 1181159
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If R is a commutative k-algebra, any Azumaya R-algebra has the same Hochschild homology as R does.


References [Enhancements On Off] (What's this?)

  • [B] N. Bourbaki, Commutative algebra, Hermann, Paris, 1972. MR 0360549 (50:12997)
  • [GB] A. Grothendieck, Le groupe de Brauer. I, Dix Exposés sur la Cohomologie des Schemas, North-Holland, Amsterdam, 1966.
  • [GW] S. Geller and C. Weibel, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991), 368-388. MR 1120653 (92e:19006)
  • [L] M. Larsen, Homology of maximal orders in central simple algebras, preprint, 1991. MR 1185811 (93i:16018)
  • [S] S. D. Schack, Bimodules, the Brauer group, Morita equivalence, and cohomology, J. Pure Appl. Algebra 80 (1992), 315-325. MR 1170717 (94c:16007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16E40, 18G60

Retrieve articles in all journals with MSC: 16E40, 18G60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1181159-5
Keywords: Azumaya algebra, Hochschild homology
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society